# SDR 2005FA0000434

- Difficulty date: October 31, 2004
- Submitted: March 25, 2005
- Operation: General aviation
- Aircraft: C6PHC
- Make and model: Hughes 369D
- Aircraft serial: 180257D
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

PILOT HAD ENGINE CHIP LIGHT ILLUMINATION FOLLOWED ALMOST IMMEDIATELY WITH A NOISE/VIBRATION, THEN A POWER LOSS/ DECEL.  AC LANDED WITHOUT INCIDENT AND PILOT HAD TO SHUT OFF THE ENGINE.  CHIP PLUGS AND OIL FILTERS WERE CONTAMINATED WITH METAL.  DISASSEMBLY OF ENGINE AND ENGINE GEARBOX REVEALED A FAILURE OF THE 2.5 BEARING TO A POINT THAT .33 THE CIRCUMFERENCE OF THE SAG SHAFT, INNER RACE, WAS GOUGED TO AN APPROX DEPTH OF .040 INCH TO .045 INCH.  NO OTHER SOURCE OF METAL WAS FOUND.
